# SDR FDEA201810042788

- Difficulty date: October 4, 2018
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44380
- Aircraft time: 6,011 hours, 2,531 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING L/H ENGINE CHANGE, FOUND DAMAGE TO OUTBOARD  LATCHBEAM AT FORWARD NUTPLATE.    REPAIRED OTBD BEAM REF EA #: H-5450-T0342766 PT 1
